# SDR IPXA2015070890940

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 47,070 hours, 15,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 39161
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ILLUMINATED WITH SWITCH IN OFF POSITION.  R & R EMERGENCY POWER SUPPLY IAW AMM 33-51-07-4, REV 114.03.  OPS CHECKED OK.
